# SDR 2019F00130

- Difficulty date: February 15, 2019
- Submitted: February 25, 2019
- Operation: General aviation
- Aircraft: N858EE
- Make and model: Emb EMB-505
- Aircraft serial: 505000352
- Aircraft time: 688 hours, 366 cycles
- Engine: Pwc PW535E
- Engine time: 688 hours, 366 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stall Warning
- Part time: 688 hours, 366 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DURING REQUESTED DESCENT HAD SWPS FAULT ANNUNCIATOR ILLUMINATED, ALONG WITH THE MAX SPEED FLAG AT THE TOP OF THE AIRSPEED TAPE. AIRCRAFT DESCENT IN EMERGENCY. AIRCRAFT LANDED SAFELY. ON GROUND WEST STAR TECHNICIANS PERFORMED SWPS STALL TEST SWITCH (PREFLIGHT TEST SWITCH) PROCEDURES AND VERIFIED ALL FUNCTIONS TEST “GOOD” WITH NO FAULT CAS MESSAGES. THIS WAS COMPLETED IAW AMM 27-36-00. PERFORMED HS PITCH TRIM SYSTEM TEST - OPERATIONAL CHECK AND ALL FUNCTIONS WERE FOUND TO BE GOOD AT THIS TIME IAW AMM 27-40-710-801-A-500. AGAIN, NO SWPS CAS MESSAGE DURING THESE TESTS.  ALL OF THE ABOVE RESULTS WERE REPORTED TO EMBRAER SUPPORT TEAM. THEY RECOMMENDED THAT THE AIRCRAFT SHOULD BE RELEASED AND THAT WE SHOULD MONITOR FOR NEXT FLIGHTS.  AIRCRAFT RETURNED TO SERVICE.
